# SDR UPS06247313

- Difficulty date: July 12, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PORTABLE FIRE EXTINGUISHER NEEDLE IS OUT OF GRN BAND.  REMOVED AND REPLACED PORTABLE FIRE EXTINGUISHER BY LAV DOOR.  OK FOR SERVICE.
